# SDR USAA920080607

- Difficulty date: February 7, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,917 hours, 42,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - CRACKED FUSELAGE SKIN, BS 727E, S24R.  REPAIRED FUSELAGE SKIN, BS 727E, S24R IAW B737 SRM 53-00-01-2R31.
